# SDR 2004F00138

- Difficulty date: September 17, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT L2 DOOR INBOARD OF AFT GIRT BAR ATTACH PLATE AT FRAME 68 AND LBL 50.  REMOVED AND REPLACED L2 DOOR SILL, LOWER FORWARD CORNER FITTING, DRAINS AND ANGLE AT FRAME 67, LEFT LOWER, UNDER SILL.  (M)
